You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1989/22/1
Clifford algebras and the higher dimensional Cauchy integral
Download
PDF
- Clifford algebras and the higher dimensional Cauchy integral
Article
Original scientific text
Title
Clifford algebras and the higher dimensional Cauchy integral
Authors
Alan McIntosh
1
Affiliations
School of Mathematics and Physics, Macquarie University, New South Wales 2109, Australia
Banach Center Publications
1989/22/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
253-267
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics